MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET
Catalog Number B55005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14" (36 cm) ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red), check valve, clamp, rotating luer, 1 ext where it was reported that the red port of 4-port manifold used for continuous infusion of propofol was leaking.Upon admission to the cvicu the red port was noted to be visibly leaking from the top of the port.It was also stated there was a risk that the patient may not have been receiving the appropriate amount of propofol.There was patient involvement, however no patient harm and no delay in therapy.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.E1 initial reporter phone number: ext.(b)(6).
 
Additional Manufacturer Narrative
Investigation summary: a photo was provided showing leakage from the red port from the white button.The reported complaint can be confirmed.The probable cause is related to a molding defect in the white button molded component used in the 1o2 smart valve.The device was not returned.The device history review could not be reviewed due to the unknown lot number.

Brand Name
14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19564104
Report Number9617594-2024-00780
Device Sequence Number6974312
Product Code FMG
UDI-Device Identifier00887709010079
UDI-Public(01)00887709010079
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB55005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, UNK MFR.
Patient SexUnknown